# SDR AALA20001067

- Difficulty date: June 24, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833203
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1066 - AFTER TAKEOFF FROM DEN, RED NODE GEAR LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE UP.  LIGHT EXTINGUISHED AT 270 KNOTS.  CONTINUED FLIGHT AND LANDED DFW WITHOUT INCIDENT.  REPLACED UPLOCK SENSOR AND ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
